View : 113 Download: 0

Determining the locations and discontinuities in the derivatives of functions

Title
Determining the locations and discontinuities in the derivatives of functions
Authors
Archibald R.Gelb A.Yoon J.
Ewha Authors
윤정호
SCOPUS Author ID
윤정호scopus
Issue Date
2008
Journal Title
Applied Numerical Mathematics
ISSN
0168-9274JCR Link
Citation
vol. 58, no. 5, pp. 577 - 592
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
We introduce a method for detecting discontinuities in piecewise smooth functions and in their derivatives. The method is constructed from a local stencil of grid point values and is based on a polynomial annihilation technique. By varying the order of the method and the arrangement of the corresponding stencils, the jump discontinuities of a function and its derivatives can be identified with high order accuracy. The method is efficient and robust and can be applied to non-uniform distributions in one dimension. © 2007 IMACS.
DOI
10.1016/j.apnum.2007.01.018
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE